# SDR ASAA2016031915998

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,738 hours, 10,309 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6854
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 34,743 hours, 10,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL GAUGE INDICATED 8.01 WITH LT MAIN TANK INDICATING 8.73 DURING FLIGHT WITH CENTER TANK FUEL AT 6.81 WITH ALL PUMPS ON.  AFTER USING CENTER TANK FUEL, GUAGES INDICATED .6 LOW ON RT TANK.  AFTER LANDING, LT TANK 4.44, CENTER TANK .05, RT TANK 4.44. ACFT GROUNDED. TSR817595 ACCOMPLISHED, R & R NR 2 TANK COMPENSATOR PROBE REF B737-800, AMM 28-41-21.  COMPENSATOR PROBE SYS TEST CHECKS NORMAL AT 58.1PF REF AMM 28-41-00-730-801.  NR 2 TANK UNITS ARE OUT OF LIMITS AT 409.2PF.  R & R NR 2 MAIN TANK, TANK UNITS 1, 2, 3 AND 10, REF AMM 28-41-21-400-801.  FUEL QTY INDICATING SYS TEST IS GOOD AT 399PF, REF AMM 28-41-00-730-801.  NR 2 MAIN FUEL TANK FUEL QTY COMPARISON CHECK IS GOOD REF AMM 28-41-00-720-801.
